Existence of positive solutions for p(x)-Laplacian problems
MetadataShow full metadata
We consider the system of differential equations
-Δp(x)u = λ[g(x)α(u) + ƒ(v)] in Ω
-Δq(x)v = λ[g(x)b(v) + h(u)] in Ω
u = v = 0 on ∂Ω
where p(x) ∈ C1 (ℝN) is a radial symmetric function such that sup |∇p(x)| < ∞, 1 < inf p(x) ≤ sup p(x) < ∞, and where -Δp(x)u = -div |∇u|p(x)-2 ∇u which is called the p(x)-Laplacian. We discuss the existence of positive solution via sub-super-solutions without assuming sign conditions on ƒ(0), h(0).
CitationAfrouzi, G. A., & Ghorbani, H. (2007). Existence of positive solutions for p(x)-Laplacian problems. Electronic Journal of Differential Equations, 2007(177), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.